×

Found 66,181 Documents (Results 1–100)

100
MathJax

Generalized Riemann problem on the decay of a discontinuity with additional conditions at the boundary and its application for constructing computational algorithms. (English. Russian original) Zbl 07566745

J. Math. Sci., New York 263, No. 4, 498-510 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 38-50 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Abnormal extremals of left-invariant sub-Finsler quasimetrics on four-dimensional Lie groups with three-dimensional generating distributions. (English. Russian original) Zbl 07566673

Sib. Math. J. 63, No. 4, 620-636 (2022); translation from Sib. Mat. Zh. 63, No. 4, 748-767 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Boundedness of general alternative Gaussian singular integrals on Gaussian variable Lebesgue spaces. (English) Zbl 07565327

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 261-279 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software